淡江大學機構典藏:Item 987654321/46016
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56562/90363 (63%)
造访人次 : 11863843      在线人数 : 70
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/46016


    题名: Global stabilization of systems containing a double integrator using a saturated linear controller
    作者: Tyan, Feng;Bernstein, Dennis S.
    贡献者: 淡江大學航空太空工程學系
    关键词: Feedback control;Functions;Lyapunov methods;State feedback;System stability;Lyapunov function;Triple-integrator system;Linear control systems
    日期: 1999-12
    上传时间: 2013-03-20 16:37:06 (UTC+8)
    出版者: Bognor Regis: John Wiley & Sons Ltd.
    摘要: In this paper, we present a Lyapunov function for systems containing a double integrator and with controller saturation. This Lyapunov function is composed of a positive-semidefinite quadratic term and an integral term. The main result provides a sufficient condition that guarantees a system with a double integrator can be globally stabilized by a saturating linear controller. For a triple-integrator system the saturated linear controller does not satisfy the sufficient condition, which agrees with the known result.
    關聯: International Journal of Robust and Nonlinear Control 9(15), pp.1143-1156
    DOI: 10.1002/(SICI)1099-1239(19991230)9:15<1143::AID-RNC455>3.0.CO;2-W
    显示于类别:[航空太空工程學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML206检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈